On Dedekind modules

Sarac B., Smith P. F., Tiras Y.

COMMUNICATIONS IN ALGEBRA, vol.35, no.5, pp.1533-1538, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 5
  • Publication Date: 2007
  • Doi Number: 10.1080/00927870601169051
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1533-1538
  • Keywords: Dedekind modules, invertible submodules, prime submodules, pi(pi) module, DENSE SUBMODULES
  • Hacettepe University Affiliated: Yes


In this article the authors give the relation between a finitely-generated torsionfree Dedekind module O(M) over a domain R and prime submodules of the M-module M and the ring O(M). They also prove that M is a finitely-generated torsionfree Dedekind module over a domain R if and only if every semi-maximal submodule of R-module M is invertible.